Lancaster EPrints

Economic order quantities for stochastic discounted cost inventory systems

Teunter, R H (2002) Economic order quantities for stochastic discounted cost inventory systems. International Journal of Logistics: Research and Applications, 5 (2). pp. 161-175. ISSN 1367-5567

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Logistics: Research and Applications
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44141
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:11
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2012 18:57
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44141

Actions (login required)

View Item